# SDR ASOA2012112002497

- Difficulty date: October 30, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 17,774 hours, 16,554 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50, WL 130, APPROX .4" IN LENGTH 100 PERCENT FSH FAILED NDT INSPECTON.  C/W ECTC REO 601R-53-61-1541, AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-1541 REV D, DATED 10/31/11.
